Get your Health question answered in 3 easy steps

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Experiencing horrible panic attacks. Had IBS. Chances of pancreatic cancer?

Answered by
Dr.
Dr. Ratnakar Kini

Gastroenterologist

Practicing since :1996

Answered : 1840 Questions

default
Posted on Fri, 18 Jan 2013 in Digestion and Bowels
Question: I have been experiencing horrible panic attacks for several months. I have no thyroid but my blood work came back normal. I have lost 7 pounds this month either due to diarrhea (have been diagnosed with ibs so do get that). It does alter with constipation. Some of the lack of appetite has been the panic attacks. This morning my stool was fairly well formed but looked clay colored possibly with some blood. I am terrified it is pancreatic cancer although my enzymes were tested also and were normal last month. What could it be? I am an almost 45 year old woman.
doctor
Answered by Dr. Ratnakar Kini 2 hours later
Hi,
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.
In irritable bowel syndrome you do not lose weight.
Since you are having chronic diarrhea with blood in it, I would advise you to undergo colonoscopy for evaluation.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Regards,
Dr.Ratnakar kini
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,  
Medical Procedures
Medical Topics ,  

Recent questions on Chronic diarrhea

doctor1 MD

Hello Sir, I am 34 years old man and suffering from IBS and some other intestine problems for last 6-7 years. for last few months I am facing chronic diarrhea, every day I have to go bathroom 3-4 times specially in the morning time. I also feel burning in stool passing area and little pain in abdomen. I consulted a physician at Ranchi and he prescribed Cynocal 16, Triwin 5, Xenda plus, Rcifax 400, famtac 40 I am also a patient of thryoid and taking Thyrox-50 for last two years. please suggest me the correct medicines. Regards, Anit

doctor1 MD

Hi my name is Amy ...my concern is that I have chronic diarrhea for the past 4 weeks. I am 36 years old been diagnosed with hypoglycemia and i am anemic. I am taking tylenol arthritis everyday for pain 6 tablets daily for back & neck injuries..I am starting to loose weight because everything i eat gives me stomach pains & gas then diarrhea..sometimes it occurs right after eating & sometimes it takes a little longer .My stomach is very tender.I am not pregnant due to Tubal ligation back in 2000.Non smoker but am overweight.

doctor1 MD

I have a 3 year old son. From the time he was about 1.5 years old he would experience bouts of chronic diarrhea that would last for 1-2 weeks. He had no other symptoms. We went to the pediatrician and he recommended a lactose-free diet. Fast-forward to present time. My son has light colored stools (clay/light tan), frequent loose stools, and stomach aches on an almost daily basis. His growth/weight are on track and consistent. What tests should I request to find out what is wrong with him?

doctor1 MD

Hi doctor,I am a 31 yr old female had gallbladder removed three weeks ago ,it was full of stones,these last two weeks have been taking panadine forte and endone,as i have chronic back pain,doctor said could be post surgery complications but only time will tell,have been taking less tablets as the pain seems to be easing,but have had black thing mixed in with my stools and am not sure what it could be,i have watery and soft stools and have suffered with chronic diarrhea for six months,could you please give me an idea of what the black material could be,appreciate your time,Gabriela

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...

doctor1 MD

Will a HIDA scan help in the diagnosis of Habba Syndrome?

doctor1 MD

I have heard on t.v. about a problem called nets I have had bowel problems since 1999 after radiation and I am wondering if this could possibly be the problem as I have lost 8 kgs in less than 2 months